Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Lower back pain, abdominal pain, numb left leg. Taking medication for PID. What should be done?

am julie, last week i was diagonised with pid n i was given levofloxacin 500mg for one month, metronidazole 400mg for two weeks and clotrimazole pessaries for six days.
now am on the medication but my worry is that the left lower back n abdominal pains are causing my left leg to become numb. could there be other caused of the pains?
should i continue with medication n can i use over the counter pain killers for the pains?
kindly advise
Asked On : Mon, 1 Apr 2013
Answers:  3 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi Julie, welcome to Health care magic forum.
Thanks for asking a question to H.C.M.Forum.
You had P.I.D. and using levofloxacin,metronidazole, and clotrimazole pessaries. Now you are also having left lower back pain, and abdominal pain, your left leg is numb.
You are getting treated for P.I.D.and it is O.K., there appears to be some orthopedic problem like sciatica,arthritis of the hip joint.
I advise you to consult an orthopedic surgeon for diagnosis and treatment.You may need to have M.R.I. besides other routine tests for confirmation.
Wishing for a quick and complete recovery.
Best regards.
Answered: Sat, 4 May 2013
I find this answer helpful

3 Doctors agree with this answer

Orthopaedic Surgeon Dr. Praveen Tayal's  Response
Thanks for writing to us.
The symptoms that you have described are suggestive of degenerative disc disease. You need to go for MRI scan of the spine and get some mild pain killers and muscle relaxants prescribed for a relief.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Sat, 4 May 2013
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

Numbness of leg obviously is not from PID
With lower back pain, it suggests nerve root irritation at the spinal level...
Have CT or MRI of the spine / see Orthopaedician...

You certainly can take over the counter pain killers - but beware; they can have side effects...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 4 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor